Filler Dissolving is a treatment that is performed to remove old filler.
A you unhappy with how your lips look? Do your cheeks look overfilled? A your friends and family constantly telling you that your face is looking a-little botched? It might be time to replace the filler syringe and start dissolving. Filler Dissolving is a treatment that is performed when a client has lumps (most commonly in lips), unevenness, lip filler migration, or quite simply doesn’t like the appearance due to the use of dermal filler. This treatment is quick and works immediately with majority of the effect taking place within 24 hours post treatment. You will start to see noticeable difference in your face as the filler starts to dissolve.
When too much filler is used or filler has been injected by an in-experienced injector the facial area becomes too pronounced and can look unnatural. For example, too much filler in the lips can create a duck or ducky look or too much filler in the cheeks can make your cheeks look very puff. Luckily when you're not happy with the results you can seek help to reverse the issue.
Filler dissolving injections should only be administered by a highly skilled cosmetic injector. It is used only in a clinical environment, and only after a consultation. We would normally recommend a test patch as there is a risk of serious allergic reaction. Filler dissolving is an enzyme which can be injected to dissolve dermal filler and is the best treatment option for those looking at dissolving lip filler and reducing any lumps or puffiness associated with dermal filler in the face or body.
Sometimes filler can be stubborn in its removal and may require multiple sessions. Problematic areas include the lips and when the filler has migrated. Most likely you have had many filler treatments, the filler builds up over time. It may be that the filler has become integrated into the tissue. For this reason, you may need multiple treatments to break down all the filler. Small lumps of filler are likely to dissolve fairly quickly. Wider areas will break down in sections. You may find that the filler is gone from some areas but is still showing in other places.
The most significant side-effect of filler dissolving is an allergic reaction, which can vary in severity.
Some other possible side effects include:
• Discomfort at time of injection
• Triggering cold sores if used to dissolve filler around the mouth area
• Dissolving naturally occurring hyaluronic acid
• Uneven appearance following treatment
• Multiple treatments may be required depending on the amount, type and location of dermal filler to be dissolved.
Rarely, allergic type reactions can occur after a filler dissolving treatment. In very rare cases, these can be severe if not quickly and adequately treated. Signs of an allergic reaction include prolonged redness, swelling, itching and/or hardness, bumps in the skin. Such signs may appear at some or all injection points or in the general area the has been injected. If you have allergic-type reactions to bee and wasp stings, you are more likely to have a reaction to filler dissolving.
If you experience difficulty breathing, it is indicative of an anaphylactic reaction and you should seek medical help immediately.
If you have a history of cold sores, or fever blisters in the treated area, injections may result in break outs. In this case, your practitioner may recommend that you take a course of anti-viral medicine before treatment.
No medical practitioner would carry out a filler dissolve treatment on a pregnant woman.
It’s recommended to avoid medications that thin the blood for the 3 days before your appointment. (including ibuprofen or aspirin). We advise you to avoid drinking alcohol in the 24 hours before your visit our clinic.
You should wait at least 4 weeks (we would recommend 5-6 weeks wait in some circumstances) before undergoing any new dermal filler treatments. This is to ensure that any swelling and bruising has subsided and your lips have had enough time to rebuild collagen. If you have treatments too soon, the filler dissolver solution may dissolve your new filler to which will lead to dissatisfaction in your results.
Tear Trough Filler being dissolved, this old filler has caused a blueish discolouration under the eye called the Tyndall Effect.